# SDR A6WA200260014

- Difficulty date: May 23, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bac 146200A
- Aircraft serial: E2042
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS OF MECHANICAL DAMAGE ON THE LEFT LOWER SKIN ON THE HORIZONTAL STAB.  FABRICATED A REPAIR PATCH.  REPAIRED IAW BAE RIL BARA/AVR/1034/02-DC.  (M)
